# SDR DALA2025082706350

- Difficulty date: August 26, 2025
- Submitted: August 27, 2025
- Operation: Air carrier
- Aircraft: N323NB
- Make and model: Airbus A319-114
- Aircraft serial: 1453
- Aircraft time: 65,420 hours, 33,964 cycles
- System (JASC): 3200 · Landing Gear System
- Part: Landing Gear
- Condition: Malfunctioned
- Location: Zone 700
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3123 WHEN PUTTING THE GEAR UP THE ENTIRE LANDING GEAR ASSY CAME OUT AT LEAST ONE INCH FROM THE PANEL. CORRECTIVE ACTION: LIGHT CREW REPORTS ALL LANDING GEAR FUNCTION NORMAL DURING FLIGHT. NO FAULTS OR WARNINGS. TIGHTENED SCREWS FOR LANDING GEAR NORMAL CONTROL LEVER ASSEMBLY. SECURE. NO MOVEMENT OF ASSY BOX. REF A319 AMM 32-31. OK FOR SVC. (5699826)
